# SDR F3LA200700400

- Difficulty date: December 14, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock Fastener
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED L2 DOOR SILL AFT GIRT BAR FITTING CORRODED AT LOCK FASTENER.  REMOVED AND REPLACED FASTENER IAW SRM 51-42-11.
